M. RAISSOULI, and R. ZINE, and K. EL YASSINI, (2011) Subdifferential approach for solving the multi-objective optimization problem, approximation by the interior-point algorithm. International Journal of Pure and Applied Mathematics. Vol. 70 (2011), No. 7, 2011, 901-914..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/675

Actions (login required)

View Item View Item